MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0767
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have the reported glidescope core quickconnect cable returned to verathon for evaluation.Since the device was not returned to verathon for evaluation, the cause could not be determined.Review of complaint history found that this customer reported one similar incident using a different glidescope core quickconnect cable.Follow-up information received from the customer's verathon territory manager reported that this most recent incident ocurred after replacing their initial glidescope core quickconnect cable and using a different generation of bflex single-use bronchoscope with a loaner glidescope core 15-inch monitor.The customer was unable to isolate the issue to a particular system component.The customer's verathon territory manager reported that the customer will be replacing their glidescope core system following the reported event.Trending analysis for the glidescope core quickconnect cables does not identify any trends exceeding acceptable limits.Review of the system risk assessment confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized by verathon.Corrective action is currently not required at this time.Verathon will continue to monitor for any ongoing trends.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core quickconnect cable, black and grey scrambled lines appeared on the connected glidescope core 15-inch monitor with a bflex 2 large 5.8 single-use bronchoscope.The procedure was completed using a backup glidescope system but the same bflex 2 large 5.8 single-use bronchoscope which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.This is a supplemental report correcting the unique device identifier (udi) information in section d4.In the initial report submission, the udi information field was left blank due to the subject device lot number and manufacture date being unknown.Despite verathon being unable to obtain the lot information from the customer, this supplemental report provides the udi-di for the subject device model.

Brand Name
GLIDESCOPE CORE QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key18356957
Report Number9615393-2023-00228
Device Sequence Number6426963
Product Code CCW
UDI-Device Identifier00879123006356
UDI-Public(01)00879123006356
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0767
Device Catalogue Number0800-0605
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown